Hi everyone, just wanted to introduce myself and give a little background. I've had chronic pain for several years. I've been taking 2-4 Lortab 10/325 for some time, along with up to 200mg of Tramadol daily. I generally switched back and forth between these meds. Anyway, long story short, I went to a new doctor yesterday, and we made the decision to detox me using Suboxone. I started it yesterday.
I'm really feeling sick. I've vomited several times since yesterday. I have a fever and a terrible headache. Is this from the Suboxone itself, or from the w/d? I've been through tramadol withdrawal before and never felt like this, but I haven't been through hydro withdrawal.
I had to call out of work today because I feel so bad. Between the suboxone making me sleeping, and the frequent vomiting, I can barely get up out of bed.
Please tell me this part of it will get better soon, I can't miss work.
If anyone could tell me what I should expect in the next few days to weeks I would appreciate it, and in the meantime I will read through other posts.
thank you everyone, I'm glad this board exists!